# SDR CA131128004

- Difficulty date: November 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,786 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Vent Line
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL PIPE OIL LEAK AND THE CENTER VENT TUBE, CVT, FLATTENED ON THE NR 2 ENGINE.  HERE IS THE EXPLANATION FROM MFG:  ACCEPTED THEORY  "CVT UNDERGOES BUCKLING DUE TO OVER-PRESSURIZATION CAUSED BY DEFLAGRATION, SUBSONIC COMBUSTION", "VAPORIZED OIL/AIR MIXTURE AUTO IGNITES CAUSING CAVITY PRESSURE RISE", AS CAVITY PRESSURE RISES, THE CVT MATERIAL PROPERTIES FOR BUCKLING ARE EXCEEDED AND THE TUBE COLLAPSES.   PREREQUISITE:  "VAPORIZED OIL/AIR MIXTURE ENTERS CENTER BODY" MIXTURE REMAINS IN CAVITY DUE TO LOW FLOW THROUGH CENTER BODY EVENT.  "CAVITY TEMPERATURE INCREASES AS ENGINE RUNS AT IDLE AND AUTO IGNITES MIXTURE" DEFLAGRATION CAUSES OVERPRESSURE  AFT CENTER VENT TUBE DEFORMATION EVENTS ARE BEING ADDRESSED BY A SERIES OF SEAL CHANGES DESIGNED TO REDUCE THE AMOUNT OF OIL ENTERING THE SEAL PRESSURIZATION CIRCUIT.
